Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Recurring joint pain, swelling in feet and ankles, loss of muscle tone, tingling in toes, symptoms of carpal tunnel. What is the cause and remedy?

Hello I have been progressively gotten worse over the past few months with the following symptoms: - joint paint, bilateral and not consist ant. - swollen feet & ankles .. not related to diet. I am on a low salt regimine. I wonder if it s due to caffeine? - sudden dislocation of one shoulder, then the next. - Loss of muscle tone; ESP. in arms. - thumb pain on one hand - joint pain in left hip. - tingling of large toes when waking up & when at rest - progressive symptoms of carpal tunnel in either hand/not always together.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Thanks for writing your query
Based on your description It seems you have developed polyarthritis ,which needs to be confirmed by clinical and blood examination test like -complete blood count, serum RA and ANA factor, serum uric acid. I treat my patient with Rheumatoid arthritis by disease modifying anti rheumatic drugs (DMARD) along with pain killer.
My advice would be visit a rheumatologist for treatment.
Take care and I shall be glad to answer any further query.
Dr.chugh Orthopaedic surgeon
Answered: Tue, 1 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor